Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2002

On the analytical solution of private boundary value problem

BÜNYAMIN YILDIZ, Murat Subaşı

Indian Journal Of Pure & Applied Mathematics Cilt 33 · Sayı 2 · ss. 151–159 · 01.02.2002

Özet

In this study we apply two analytical methods for solution of a linear boundary value problem of order 2n. The first method is modified approximations method suggested by J.D. Mamedov. Second method is successive rewriting method. We apply these methods to a simple problem for comparison of them.

Atıf için künye

YILDIZ, B., & Subaşı, M. (2002). On the analytical solution of private boundary value problem. Indian Journal Of Pure & Applied Mathematics, 33(2), 151–159.

BibTeX
@article{yildiz2002-74367,
  author = {YILDIZ, BÜNYAMIN and Subaşı, Murat},
  title = {On the analytical solution of private boundary value problem},
  journal = {Indian Journal Of Pure & Applied Mathematics},
  year = {2002},
  volume = {33},
  number = {2},
  pages = {151--159},
  issn = {0019-5588},
  url = {https://akademik.atauni.edu.tr/yayinlar/74367-on-the-analytical-solution-of-private-boundary-value-problem}
}